Authors: Atanacković, Teodor
Janev, Marko 
Pilipović, Stevan
Zorica, Dušan 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Complementary variational principles with fractional Derivatives
Journal: Acta Mechanica
Volume: 223
Issue: 4
First page: 685
Last page: 704
Issue Date: 1-Apr-2012
Rank: M22
ISSN: 0001-5970
DOI: 10.1007/s00707-011-0588-6
Abstract: 
Complementary variational principles for a class of fractional boundary value problems are formulated. They are used for the error estimates of solutions for a general mechanical problems, first Painlevé equation also given in the form with fractional derivatives and in the task of image regularization.
Publisher: Springer Link
Project: Viscoelasticity of fractional type and shape optimization in a theory of rods 
Development of Dialogue Systems for Serbian and Other South Slavic Languages 
Methods of Functional and Harmonic Analysis and PDE with Singularities 
Development of new information and communication technologies, based on advanced mathematical methods, with applications in medicine, telecommunications, power systems, protection of national heritage and education 

Show full item record

SCOPUSTM   
Citations

7
checked on Apr 8, 2022

Page view(s)

34
checked on Apr 8, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.